Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Multinomial Logit Analysis of Problem Loan Resolution Choices in Banking

Edward C. Lawrence and Nasser Arshadi
Journal of Money, Credit and Banking
Vol. 27, No. 1 (Feb., 1995), pp. 202-216
DOI: 10.2307/2077859
Stable URL: http://www.jstor.org/stable/2077859
Page Count: 15
  • Subscribe ($19.50)
  • Cite this Item
A Multinomial Logit Analysis of Problem Loan Resolution Choices in Banking
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[202]
    [202]
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
[210]
    [210]
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216